# SDR R61A201702010073

- Difficulty date: January 16, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PANEL CORRODED FRAMES 87 - 88.   REMOVED AND REPLACED RT SHEAR PANEL AND APPLIED TOPCOAT ON FASTENERS IAW SRM 51SRM 51-23-06.
